Alert archive / Wisconsin / Winter Weather Advisories in 2012
Winter Weather Advisory 13, NWS Milwaukee, WI
NWS Milwaukee, WI issued this winter weather advisory at Dec 28, 2012, 3:44 AM CST for 9 counties in Wisconsin. It took effect at Dec 28, 2012, 6:00 AM CST. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Dec 28, 2012, 3:44 AM CST (09:44 UTC)
- In effect from
- Dec 28, 2012, 6:00 AM CST
- Expired
- Dec 29, 2012, 7:00 AM CST
- In force
- 25 hr
- Issued by
- NWS Milwaukee, WI
Counties Columbia County, WI, Dodge County, WI, Fond du Lac County, WI, Green Lake County, WI, Marquette County, WI, Ozaukee County, WI, Sauk County, WI, Sheboygan County, WI, Washington County, WI
The radar
The Milwaukee radar (KMKX), 70 km from the middle of the area, began a volume at 09:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.7 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 826 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
574 WWUS43 KMKX 280944 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 344 AM CST FRI DEC 28 2012 ...PROLONGED PERIOD OF SNOW EXPECTED FOR SOUTHERN WISCONSIN TODAY AND TONIGHT... .SNOW WILL FALL MUCH OF THE DAY ACROSS SOUTHERN WISCONSIN BEFORE TAPERING OFF TONIGHT. THE EXCEPTION WILL BE NORTH OF THE I-94 CORRIDOR...WHERE SNOW IS EXPECTED TO LINGER TONIGHT. LOCAL ENHANCEMENT OF THE SNOW BY LAKE MICHIGAN IS EXPECTED ESPECIALLY IN THE SHEBOYGAN...FOND DU LAC...PORT WASHINGTON...AND WEST BEND AREAS THIS AFTERNOON AND EVENING. WIZ046-047-051-052-058>060-281800- /O.NEW.KMKX.WW.Y.0013.121228T1200Z-121229T0900Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON- OZAUKEE- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BEAVER DAM...WEST BEND...PORT WASHINGTON 344 AM CST FRI DEC 28 2012 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 3 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 3 AM CST SATURDAY. * TIMING...SNOW IS EXPECTED TO INCREASE IN INTENSITY THIS MORNING AND CONTINUE THROUGH MOST OF TONIGHT. MODERATE SNOW IS EXPECTED AT TIMES FROM LATE MORNING THROUGH EARLY THIS EVENING. * SNOW ACCUMULATIONS...4 TO 6 INCHES TODAY AND TONIGHT. * WINDS...NORTHEAST WINDS AROUND 5 MPH. * IMPACTS...SNOW COVERED AND SLIPPERY TRAVEL IS ANTICIPATED TODAY AND TONIGHT. VISIBILITY REDUCED TO UNDER A MILE DUE TO FALLING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ CRAVEN
9 follow-up statements
185 WWUS43 KMKX 281251 AAA WSWMKX URGENT - WINTER WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 651 AM CST FRI DEC 28 2012 ...PROLONGED PERIOD OF SNOW EXPECTED FOR SOUTHERN WISCONSIN TODAY AND TONIGHT... .SNOW WILL FALL MUCH OF THE DAY ACROSS SOUTHERN WISCONSIN BEFORE TAPERING OFF TONIGHT. THE EXCEPTION WILL BE NORTH OF THE I- 94 CORRIDOR...WHERE SNOW IS EXPECTED TO LINGER TONIGHT. LOCAL ENHANCEMENT OF THE SNOW BY LAKE MICHIGAN IS EXPECTED ESPECIALLY IN THE SHEBOYGAN...FOND DU LAC...PORT WASHINGTON...AND WEST BEND AREAS THIS AFTERNOON AND EVENING. WIZ046-047-051-052-058>060-281800- /O.CON.KMKX.WW.Y.0013.000000T0000Z-121229T0900Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON- OZAUKEE- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BEAVER DAM...WEST BEND...PORT WASHINGTON 651 AM CST FRI DEC 28 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY. * TIMING...SNOW IS EXPECTED TO INCREASE IN INTENSITY THIS MORNING AND CONTINUE THROUGH MOST OF TONIGHT. MODERATE SNOW IS EXPECTED AT TIMES FROM LATE MORNING THROUGH EARLY THIS EVENING. * SNOW ACCUMULATIONS...3 TO 5 INCHES TODAY AND TONIGHT. * WINDS...NORTHEAST WINDS AROUND 5 MPH. * IMPACTS...SNOW COVERED AND SLIPPERY TRAVEL IS ANTICIPATED TODAY AND TONIGHT. VISIBILITY REDUCED TO UNDER A MILE DUE TO FALLING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ CRAVEN
942 WWUS43 KMKX 281538 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 938 AM CST FRI DEC 28 2012 ...PROLONGED PERIOD OF SNOW EXPECTED FOR SOUTHERN WISCONSIN TODAY AND TONIGHT... .SNOW WILL FALL MUCH OF THE DAY ACROSS SOUTHERN WISCONSIN BEFORE TAPERING OFF TONIGHT. THE EXCEPTION WILL BE NORTH OF THE I- 94 CORRIDOR...WHERE SNOW IS EXPECTED TO LINGER TONIGHT. LOCAL ENHANCEMENT OF THE SNOW BY LAKE MICHIGAN IS EXPECTED ESPECIALLY IN THE SHEBOYGAN...FOND DU LAC...PORT WASHINGTON...AND WEST BEND AREAS THIS AFTERNOON AND EVENING. WIZ056-057-282345- /O.EXB.KMKX.WW.Y.0013.000000T0000Z-121229T0000Z/ SAUK-COLUMBIA- INCLUDING THE CITIES OF...BARABOO...PORTAGE...WISCONSIN DELLS 938 AM CST FRI DEC 28 2012 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * TIMING...STEADY SNOW IS EXPECTED THROUGH THE DAY. MODERATE SNOW IS EXPECTED AT TIMES FROM LATE MORNING THROUGH THIS AFTERNOON. * SNOW ACCUMULATIONS...UP TO 3 TO 4 INCHES MAINLY ACROSS NORTHERN SECTIONS OF SAUK AND COLUMBIA COUNTIES...TODAY AND INTO EARLY THIS EVENING. * WINDS...NORTHEAST WINDS AROUND 5 MPH. * IMPACTS...SNOW COVERED AND SLIPPERY TRAVEL IS ANTICIPATED TODAY. VISIBILITY REDUCED TO UNDER A MILE DUE TO FALLING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ WIZ046-047-051-052-058>060-282345- /O.CON.KMKX.WW.Y.0013.000000T0000Z-121229T0900Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON- OZAUKEE- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BEAVER DAM...WEST BEND...PORT WASHINGTON 938 AM CST FRI DEC 28 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY. * TIMING...SNOW IS EXPECTED TO INCREASE IN INTENSITY THIS MORNING AND CONTINUE THROUGH MOST OF TONIGHT. MODERATE SNOW IS EXPECTED AT TIMES FROM LATE MORNING THROUGH EARLY THIS EVENING. * SNOW ACCUMULATIONS...3 TO 5 INCHES TODAY AND TONIGHT. * WINDS...NORTHEAST WINDS AROUND 5 MPH. * IMPACTS...SNOW COVERED AND SLIPPERY TRAVEL IS ANTICIPATED TODAY AND TONIGHT. VISIBILITY REDUCED TO UNDER A MILE DUE TO FALLING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ REM/MRC
985 WWUS43 KMKX 281822 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1222 PM CST FRI DEC 28 2012 ...PROLONGED PERIOD OF SNOW EXPECTED FOR PORTIONS OF SOUTHERN WISCONSIN THIS AFTERNOON AND TONIGHT... .STEADY LIGHT SNOW...WITH BANDS OF MODERATE SNOW...WILL CONTINUE THROUGH THE AFTERNOON ACROSS NORTHERN SECTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN...MAINLY NORTH OF THE I- 94 CORRIDOR. WHILE THE SNOW IS EXPECTED TO TAPER OFF THIS EVENING OVER SAUK AND COLUMBIA COUNTIES...THE SNOW IS EXPECTED TO LINGER TO THE EAST TONIGHT. LOCAL ENHANCEMENT OF THE SNOW BY LAKE MICHIGAN IS EXPECTED ESPECIALLY IN THE SHEBOYGAN...FOND DU LAC...PORT WASHINGTON...AND WEST BEND AREAS THIS AFTERNOON AND EVENING. WIZ046-047-051-052-058>060-290230- /O.CON.KMKX.WW.Y.0013.000000T0000Z-121229T0900Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON- OZAUKEE- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BEAVER DAM...WEST BEND...PORT WASHINGTON 1222 PM CST FRI DEC 28 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY. * TIMING...STEADY LIGHT SNOW IS EXPECTED TO CONTINUE THROUGH THIS AFTERNOON AND MOST OF TONIGHT. MODERATE SNOW IS EXPECTED AT TIMES THIS AFTERNOON THROUGH EARLY THIS EVENING. * SNOW ACCUMULATIONS...3 TO 5 INCHES THIS AFTERNOON INTO TONIGHT. * WINDS...NORTHEAST WINDS AROUND 5 MPH. * IMPACTS...SNOW COVERED AND SLIPPERY TRAVEL IS ANTICIPATED TODAY AND TONIGHT. VISIBILITY REDUCED TO UNDER A MILE DUE TO FALLING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ WIZ056-057-290000- /O.CON.KMKX.WW.Y.0013.000000T0000Z-121229T0000Z/ SAUK-COLUMBIA- INCLUDING THE CITIES OF...BARABOO...PORTAGE...WISCONSIN DELLS 1222 PM CST FRI DEC 28 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * TIMING...STEADY SNOW IS EXPECTED THROUGH THE DAY. MODERATE SNOW IS EXPECTED AT TIMES THROUGH THIS AFTERNOON. * SNOW ACCUMULATIONS...UP TO 3 TO 4 INCHES MAINLY ACROSS NORTHERN SECTIONS OF SAUK AND COLUMBIA COUNTIES BY EARLY THIS EVENING. * WINDS...NORTHEAST WINDS AROUND 5 MPH. * IMPACTS...SNOW COVERED AND SLIPPERY TRAVEL IS ANTICIPATED TODAY. VISIBILITY REDUCED TO UNDER A MILE DUE TO FALLING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ REM
287 WWUS43 KMKX 282136 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 336 PM CST FRI DEC 28 2012 ...LIGHT TO MODERATE SNOW TO CONTINUE FOR PORTIONS OF SOUTHERN WISCONSIN LATE THIS AFTERNOON AND TONIGHT... .STEADY LIGHT SNOW...WITH BANDS OF MODERATE SNOW...WILL CONTINUE THROUGH THE EVENING ACROSS EAST CENTRAL AND NORTHERN SECTIONS OF SOUTHEAST WISCONSIN...AS LOW PRESSURE PASSES TO THE SOUTH. LOCAL ENHANCEMENT OF THE SNOW BY LAKE MICHIGAN IS EXPECTED ESPECIALLY IN THE SHEBOYGAN...FOND DU LAC...PORT WASHINGTON...AND WEST BEND AREAS TONIGHT. THE LIGHT SNOW IS EXPECTED TO TAPER OFF BY EARLY THIS EVENING OVER NORTHERN SECTIONS OF SOUTH CENTRAL WISCONSIN. WIZ046-047-051-052-058>060-290545- /O.CON.KMKX.WW.Y.0013.000000T0000Z-121229T0900Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON- OZAUKEE- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BEAVER DAM...WEST BEND...PORT WASHINGTON 336 PM CST FRI DEC 28 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY. * TIMING...STEADY LIGHT SNOW IS EXPECTED TO CONTINUE THROUGH MOST OF TONIGHT. MODERATE SNOW IS EXPECTED AT TIMES THROUGH MIDNIGHT. * SNOW ACCUMULATIONS...AN ADDITIONAL 2 TO 3 INCHES TONIGHT...WITH TOTAL ACCUMULATIONS OF 3 TO 5 INCHES. * WINDS...NORTHEAST WINDS AROUND 5 MPH. * IMPACTS...SNOW COVERED AND SLIPPERY ROADS ARE ANTICIPATED TONIGHT. VISIBILITY REDUCED TO UNDER A MILE DUE TO FALLING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ WIZ056-057-290000- /O.CON.KMKX.WW.Y.0013.000000T0000Z-121229T0000Z/ SAUK-COLUMBIA- INCLUDING THE CITIES OF...BARABOO...PORTAGE...WISCONSIN DELLS 336 PM CST FRI DEC 28 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * TIMING...STEADY SNOW IS EXPECTED TO DIMINISH FROM WEST TO EAST TO FLURRIES BY MIDNIGHT. MODERATE SNOW IS EXPECTED AT TIMES THROUGH LATE THIS AFTERNOON. * SNOW ACCUMULATIONS...UP TO 3 TO 4 INCHES MAINLY ACROSS NORTHERN SECTIONS OF SAUK AND COLUMBIA COUNTIES BY EARLY THIS EVENING. * WINDS...NORTHEAST WINDS AROUND 5 MPH. * IMPACTS...SNOW COVERED AND SLIPPERY ROADS ARE ANTICIPATED INTO THIS EVENING. VISIBILITY REDUCED TO UNDER A MILE DUE TO FALLING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ REM
389 WWUS43 KMKX 290002 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 602 PM CST FRI DEC 28 2012 ...LIGHT SNOW TO CONTINUE FOR PORTIONS OF EAST CENTRAL AND SOUTH CENTRAL WISCONSIN TONIGHT... .THE STEADIER ACCUMULATING SNOW WILL CONTINUE TONIGHT FOR MAINLY MARQUETTE...GREEN LAKE...FOND DU LAC...AND SHEBOYGAN COUNTIES...WHILE THE SNOW BECOMES LIGHTER WITH ONLY MINOR ACCUMULATION TO THE SOUTH. LOCAL ENHANCEMENT OF THE SNOW BY LAKE MICHIGAN IS EXPECTED MAINLY IN SHEBOYGAN COUNTY. WIZ059-060-290115- /O.CAN.KMKX.WW.Y.0013.000000T0000Z-121229T0900Z/ WASHINGTON-OZAUKEE- INCLUDING THE CITIES OF...WEST BEND...PORT WASHINGTON 602 PM CST FRI DEC 28 2012 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE WINTER WEATHER ADVISORY. ONLY PERIODIC FLURRIES OR VERY LIGHT SNOW IS EXPECTED THE REMAINDER OF THE NIGHT WITH MINOR SNOW ACCUMULATION. $$ WIZ056-057-290115- /O.EXP.KMKX.WW.Y.0013.000000T0000Z-121229T0000Z/ SAUK-COLUMBIA- INCLUDING THE CITIES OF...BARABOO...PORTAGE...WISCONSIN DELLS 602 PM CST FRI DEC 28 2012 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... THE WINTER WEATHER ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING. SNOW WILL BECOME LIGHTER EARLY THIS EVENING AND BECOME FLURRIES OR VERY LIGHT SNOW PERIODICALLY THROUGHOUT THE NIGHT. ADDITIONAL ACCUMULATIONS OF AN INCH OR LESS IS EXPECTED. $$ WIZ058-290200- /O.EXT.KMKX.WW.Y.0013.000000T0000Z-121229T0200Z/ DODGE- INCLUDING THE CITY OF...BEAVER DAM 602 PM CST FRI DEC 28 2012 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 8 PM CST THIS EVENING... THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 8 PM CST THIS EVENING. * TIMING...STEADY LIGHT SNOW WILL END BY MID EVENING WITH PERIODIC FLURRIES OR VERY LIGHT SNOW AFTERWARD. * SNOW ACCUMULATIONS...AN ADDITIONAL 1 INCH OF SNOW WILL FALL TONIGHT...MAINLY THIS EVENING...WITH TOTAL ACCUMULATIONS OF 2 TO 4 INCHES IN THE NORTH TO 1 TO 3 INCHES IN THE SOUTH. * IMPACTS...SNOW COVERED AND SLIPPERY ROADS WILL CONTINUE TONIGHT. VISIBILITY REDUCED TO 1 MILE DUE TO FALLING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ WIZ046-047-051-052-290815- /O.CON.KMKX.WW.Y.0013.000000T0000Z-121229T0900Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN 602 PM CST FRI DEC 28 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY. * TIMING...STEADY LIGHT SNOW IS EXPECTED TO CONTINUE THROUGH MOST OF TONIGHT. * SNOW ACCUMULATIONS...AN ADDITIONAL 1 TO 3 INCHES TONIGHT... WITH TOTAL ACCUMULATIONS OF 3 TO 5 INCHES. * WINDS...NORTHEAST WINDS AROUND 5 MPH. * IMPACTS...SNOW COVERED AND SLIPPERY ROADS ARE ANTICIPATED TONIGHT. VISIBILITY REDUCED TO 1 MILE DUE TO FALLING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ MG
311 WWUS43 KMKX 290158 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 758 PM CST FRI DEC 28 2012 ...LIGHT SNOW TO CONTINUE FOR PORTIONS OF EAST CENTRAL AND SOUTH CENTRAL WISCONSIN TONIGHT... .THE STEADIER ACCUMULATING SNOW WILL CONTINUE TONIGHT FOR MAINLY GREEN LAKE...FOND DU LAC...AND SHEBOYGAN COUNTIES... WHILE THE SNOW BECOMES LIGHTER WITH ONLY MINOR ACCUMULATION TO THE SOUTH. LOCAL ENHANCEMENT OF THE SNOW BY LAKE MICHIGAN IS EXPECTED MAINLY IN SHEBOYGAN COUNTY. WIZ046-290300- /O.CAN.KMKX.WW.Y.0013.000000T0000Z-121229T0900Z/ MARQUETTE- INCLUDING THE CITY OF...MONTELLO 758 PM CST FRI DEC 28 2012 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE WINTER WEATHER ADVISORY. ONLY VERY LIGHT SNOW WITH LITTLE SNOW ACCUMULATION IS EXPECTED THE REMAINDER OF THE NIGHT. $$ WIZ058-290300- /O.EXP.KMKX.WW.Y.0013.000000T0000Z-121229T0200Z/ DODGE- INCLUDING THE CITY OF...BEAVER DAM 758 PM CST FRI DEC 28 2012 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 8 PM CST THIS EVENING... THE WINTER WEATHER ADVISORY WILL EXPIRE AT 8 PM CST THIS EVENING. LIGHT SNOW WILL PERIODICALLY OCCUR THROUGHOUT THE NIGHT WITH ADDITIONAL MINOR SNOW ACCUMULATIONS. $$ WIZ047-051-052-290900- /O.CON.KMKX.WW.Y.0013.000000T0000Z-121229T0900Z/ GREEN LAKE-FOND DU LAC-SHEBOYGAN- INCLUDING THE CITIES OF...BERLIN...FOND DU LAC...SHEBOYGAN 758 PM CST FRI DEC 28 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY. * TIMING...OCCASIONAL LIGHT SNOW IS EXPECTED TO CONTINUE THROUGH MOST OF TONIGHT. * SNOW ACCUMULATIONS...AN ADDITIONAL 1 TO 3 INCHES TONIGHT... WITH TOTAL ACCUMULATIONS OF 3 TO 5 INCHES. * IMPACTS...SNOW COVERED AND SLIPPERY ROADS ARE ANTICIPATED TONIGHT. VISIBILITY REDUCED TO 1 MILE DUE TO FALLING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ MG
842 WWUS43 KMKX 290329 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 929 PM CST FRI DEC 28 2012 ...LIGHT SNOW TO CONTINUE TONIGHT... .THE STEADIER ACCUMULATING SNOW WILL CONTINUE TONIGHT FOR MAINLY SHEBOYGAN COUNTY WITH VERY LIGHT SNOW AND MINOR ACCUMULATIONS ELSEWHERE. LOCAL ENHANCEMENT OF THE SNOW BY LAKE MICHIGAN IS EXPECTED MAINLY IN SHEBOYGAN COUNTY. WIZ047-051-290430- /O.CAN.KMKX.WW.Y.0013.000000T0000Z-121229T0900Z/ GREEN LAKE-FOND DU LAC- INCLUDING THE CITIES OF...BERLIN...FOND DU LAC 929 PM CST FRI DEC 28 2012 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE WINTER WEATHER ADVISORY. VERY LIGHT SNOW WITH MINOR ADDITIONAL SNOW ACCUMULATION IS EXPECTED THE REMAINDER OF THE NIGHT. $$ WIZ052-290900- /O.CON.KMKX.WW.Y.0013.000000T0000Z-121229T0900Z/ SHEBOYGAN- INCLUDING THE CITY OF...SHEBOYGAN 929 PM CST FRI DEC 28 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY. * TIMING...OCCASIONAL LIGHT SNOW IS EXPECTED TO CONTINUE THROUGH TONIGHT. * SNOW ACCUMULATIONS...AN ADDITIONAL 1 TO 3 INCHES TONIGHT... WITH TOTAL ACCUMULATIONS OF 3 TO 5 INCHES. * IMPACTS...SNOW COVERED AND SLIPPERY ROADS ARE ANTICIPATED TONIGHT. VISIBILITY REDUCED TO 1 MILE DUE TO FALLING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ MG
638 WWUS43 KMKX 290827 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 227 AM CST SAT DEC 29 2012 ...STEADY LIGHT SNOW TO CONTINUE THROUGH THE LATE NIGHT... .LIGHT SNOW WILL CONTINUE IN THE SHEBOYGAN AREA THROUGH THE LATE NIGHT AND EARLY MORNING. THE SNOW MAY OCCASIONALLY FALL AT A MODERATE RATE...LOWERING THE VISIBILITY TO ONE HALF MILE. ADDITIONAL SNOWFALL IN THE SHEBOYGAN AREA OF ONE HALF INCH TO ONE INCH IS POSSIBLE THROUGH 7 AM CST...WHICH WOULD PUSH TOTAL SNOWFALL ACROSS SHEBOYGAN COUNTY INTO THE 3 TO 5 INCH RANGE. THE THREAT FOR MODERATE SNOW WILL TAPER OFF EARLY THIS MORNING AS A TROUGH OF LOW PRESSURE AND A LAKE ENHANCED BAND MOVE SOUTH OF THE AREA. ROADS WILL REMAIN SNOW COVERED AND SLICK EARLY THIS MORNING. WIZ052-291300- /O.EXT.KMKX.WW.Y.0013.000000T0000Z-121229T1300Z/ SHEBOYGAN- INCLUDING THE CITY OF...SHEBOYGAN 227 AM CST SAT DEC 29 2012 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 7 AM CST THIS MORNING... THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 7 AM CST THIS MORNING. * TIMING...SNOW...OCCASIONALLY MODERATE...CONTINUING THROUGH EARLY THIS MORNING. * SNOW ACCUMULATIONS...AN ADDITIONAL ONE HALF INCH TO ONE INCH...WITH TOTAL ACCUMULATIONS OF 3 TO 5 INCHES. * IMPACTS...SNOW COVERED AND SLIPPERY ROADS ARE ANTICIPATED TONIGHT. VISIBILITY OCCASIONALLY REDUCED TO ONE HALF MILE DUE TO THE FALLING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ KAVINSKY
274 WWUS43 KMKX 291247 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 647 AM CST SAT DEC 29 2012 ...ACCUMULATING SNOW SHIFTING TO THE SOUTH... .THE ACCUMULATING SNOW IS SHIFTING TO THE SOUTH OF SHEBOYGAN COUNTY. PERIODS OF LIGHT SNOW WILL CONTINUE THROUGH MID- MORNING...HOWEVER ADDITIONAL SNOWFALL WILL BE LIGHT...LESS THAN ONE HALF INCH. HENCE THE WINTER WEATHER ADVISORY FOR SHEBOYGAN COUNTY IS BEING ALLOWED TO EXPIRE AT 7 AM CST THIS MORNING. TOTAL SNOWFALL ACROSS SHEBOYGAN COUNTY WILL BE IN THE 3 TO 6 INCH RANGE. WIZ052-291400- /O.EXP.KMKX.WW.Y.0013.000000T0000Z-121229T1300Z/ SHEBOYGAN- INCLUDING THE CITY OF...SHEBOYGAN 647 AM CST SAT DEC 29 2012 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 7 AM CST THIS MORNING... THE WINTER WEATHER ADVISORY FOR SHEBOYGAN COUNTY WILL EXPIRE AT 7 AM CST THIS MORNING. THE ACCUMULATING SNOW IS SHIFTING TO THE SOUTH OF SHEBOYGAN COUNTY. PERIODS OF LIGHT SNOW WILL CONTINUE THROUGH MID- MORNING...HOWEVER ADDITIONAL SNOWFALL WILL BE LIGHT...LESS THAN ONE HALF INCH. TOTAL SNOWFALL ACROSS SHEBOYGAN COUNTY WILL BE IN THE 3 TO 6 INCH RANGE. $$ KAVINSKY
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this winter weather advisory went out at Dec 28, 3:29 AM CST, 15 minutes earlier.
Area forecast discussion, Dec 28, 3:29 AM CST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
329 AM CST FRI DEC 28 2012
.SHORT TERM...
.LONG TERM...
SATURDAY...FORECAST CONFIDENCE MEDIUM.
ALL MODELS SHOW A SECONDARY SHORT WAVE TROUGH DROPPING SOUTHEAST
THROUGH WESTERN GREAT LAKES REGION ON SATURDAY. WILL PAY RESPECT
AND HAVE A SLIGHT CHANCE OF LIGHT SNOW DURING THE MORNING HOURS OVER
EASTERN HALF OF MY COUNTY WARNING AREA /CWA/...OTHERWISE SCATTERED
FLURRIES REMAINDER OF CWA SATURDAY.
SATURDAY NIGHT AND SUNDAY...FORECAST CONFIDENCE MEDIUM.
SURFACE AND UPPER LEVEL RIDGE MOVE EAST FROM PLAINS ACROSS WESTERN
GREAT LAKES REGION. QUIET WEATHER EXPECTED WITH DAYTIME SUNSHINE
FINALLY RETURNING AFTER SEVERAL DAYS OF CLOUDS.
MONDAY AND MONDAY NIGHT......FORECAST CONFIDENCE MEDIUM.
MODELS TAKE A LOW PRESSURE EAST-SOUTHEAST ACROSS LAKE SUPERIOR
AREA WITH A WEAK TRAILING COLD FRONT MOVING THROUGH WISCONSIN
AREA. BEST DYNAMICS AND ENERGY STAY NORTH OF SOUTHERN WI. MOISTURE
AND FRONTO-FORCING IS WEAK FOR SOUTHERN WI...SO LOOKS TO BE DRY
WITH THIS SYSTEM FOR SOUTHERN WI.
TUESDAY AND TUESDAY NIGHT......FORECAST CONFIDENCE MEDIUM.
SURFACE HIGH PRESSURE RIDGE SLIDES SOUTHEAST ACROSS WESTERN GREAT
LAKES REGION AS NORTHWEST FLOW ALOFT CONTINUES. QUIET WEATHER.
WEDNESDAY THROUGH THURSDAY......FORECAST CONFIDENCE LOW.
MODELS DROP ANOTHER LOW PRESSURE EAST-SOUTHEAST ACROSS LAKE SUPERIOR
AREA WITH A STRONGER TRAILING COLD FRONT MOVING THROUGH WISCONSIN
AREA. UPSTAIRS TROUGH IS DEEPER AND STRONGER IN THE FRONTO-FORCING
DEPARTMENT AS WELL AS ISENTROPIC LIFT IN MID-LEVELS...BUT MOST OF
THE DYNAMICS AGAIN STAYS JUST NORTH OF SOUTHERN WI. GFS GENERATES
PRECIPITATION CHANCES FOR SOUTHERN WI...WHILE ECMWF KEEPS SYSTEM
WEAKER AND DRY FOR MY COUNTY WARNING AREA. WILL LEAN TOWARD ECMWF
MODEL AND GO DRY IN ORDER TO BLEND WITH FORECASTS FROM SURROUNDING
OFFICES.
&&
.AVIATION/12Z TAFS/...
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER WEATHER ADVISORY UNTIL 3 AM CST SATURDAY FOR WIZ046-047-
051-052-058>060.
LM...NONE.
&&
TODAY/TONIGHT AND AVIATION/MARINE...CRAVEN
SATURDAY THROUGH THURSDAY...KAPELAHazardous weather outlook, Dec 27, 4:46 PM CST, 10 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 446 PM CST THU DEC 27 2012 WIZ046-047-051-052-056>060-062>072-282300- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 446 PM CST THU DEC 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT LIGHT SNOW WILL START AFTER MIDNIGHT FROM THE MADISON AREA ON WEST WITH LIGHT ACCUMULATIONS LESS THAN ONE HALF INCH EXPECTED BY 6 AM CST FRIDAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY A LOW PRESSURE SYSTEM IS EXPECTED TO CROSS NORTHERN ILLINOIS FRIDAY THROUGH FRIDAY NIGHT AND WILL PRODUCE 3 TO 4 INCHES OF SNOW ACROSS SOUTHERN WISCONSIN. LOCALLY HIGHER AMOUNTS ARE POSSIBLE...ESPECIALLY WITH LAKE ENHANCEMENT IN THE PORT WASHINGTON...MILWAUKEE...AND WEST BEND AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED IN THE NEXT SEVEN DAYS. HOWEVER...SNOWFALL REPORTS WILL BE APPRECIATED FRIDAY. LMZ643>646-282300- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 446 PM CST THU DEC 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY A COUPLE OF LOW PRESSURE AREAS MOVING THROUGH THE GREAT LAKES REGION WILL PRODUCE BRISK WINDS AROUND MONDAY AND AGAIN WEDNESDAY. REM/MBK WWW.WEATHER.GOV/MKX
Nearby
Winter Weather Advisories in Wisconsin, 2012Every winter weather advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.